# SDR FDEA2019041650802

- Difficulty date: April 15, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 56,205 hours, 25,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H ENTRY DOOR EXTERIOR EMERGENCY LIGHT IS INOP.  L/H  EMERGENCY EXTERIOR  LIGHT, ACC AMM  33-51-06-2-1 LAMP REMOVED AND REPLACED 2 TIMES  WITHOUT SUCCESS. PRESSING LAMP INTO ASSY WITH  FINGERS,  SHOWS LAMP WORKING. LIGHT ASSY  HAS TO BE  REPLACED.
